loss of desire and some feeling

Discussion about male impotence.

Moderator: bigray57

Post Reply
tbird
Posts: 18
Joined: Thu Jul 08, 2004 10:17 am
Location: x0||||||

loss of desire and some feeling

Post by tbird » Mon Mar 27, 2006 12:57 pm

just curious if any guys on here are taking prescription xanax. I have been taking 6-8 peach ones for a year now, and have been given seroquel, to help with sleep, and wellbutrin xl 150 mg. libido is gone, and sometimes I can't getthe guy to work anymore. I used to pump more, but lately have slacked off. am I going to have to start taking viagra or enzyte or something, I'm only 29???????? thanks

User avatar
webslave
Posts: 138
Joined: Mon Nov 06, 2006 12:44 am
Location: Gville, Florida
Contact:

yep

Post by webslave » Tue Nov 07, 2006 8:13 pm

Hell, its a wonder you can get a hard on at all !!!
All three of those meds will handicap an erection! and alter libido, lessening the desire for sexual activities in a man.
The Seroquel is the worse, then the Wellbutrin, "they say it doens't affect sexual levels!!!??" it does, and the Xanax...sure doesn't help.
I'm a pharm. tech, and have a bit of knowledge about such.
Good luck, and yes...the Viagra/Sildenafil will help.
My Homepage for ED meds:
http://webslave.yolasite.com

thirdwill
Posts: 6
Joined: Fri Dec 15, 2006 8:23 am
Location: New York
Contact:

Male Labido Lessons

Post by thirdwill » Sat Dec 23, 2006 8:18 pm

There are some great labido articles here http://www.yourhealthsiteonline.com/mas ... nhood.html

geez this site covers just about everything you need. check it out...

peijoe1
Posts: 2
Joined: Tue May 29, 2012 2:40 am

Re: loss of desire and some feeling

Post by peijoe1 » Wed Jun 27, 2012 3:06 am

I took all the meds you mentioned at different times (for depression) and all of them had sexual side effects. On some I could get hard but not cum and others not get hard or cum.
I went to counseling and discovered my depression couldn't be fixed with the pills and that I needed to look at the underlying problem which was in my case growing up in a violent dysfunctional home. I belong to two 12 step groups and have stopped the prescribed drugs although I still take something for sleeping. I have no problem getting hard and cum every day even though I am 60 years old.
You are very young and have a full life ahead of you so I hope you can help yourself get better with out the drugs and the side effects that go with it. You didn't mention why you were on these drugs. I am surprised your doctor or pharmacist didn't talk to you about the side effects.

mr7_25
Posts: 205
Joined: Mon Mar 03, 2003 11:55 am
Location: x1|toledo|USA|usa|414|129|OH,Ohio

Re: loss of desire and some feeling

Post by mr7_25 » Sat Jun 30, 2012 5:58 am

Thirdwill prolly need to check your link out.Goes to a godaddy info site or something like that.

User avatar
series
Posts: 150
Joined: Mon Sep 24, 2007 4:02 am
Location: uk

Re: loss of desire and some feeling

Post by series » Mon Jul 02, 2012 5:28 am

I was on fluoxetine, and although I could get an erection, with viagra, the sensations were nice enough it never built up to a climax, or anorgasm. So it seemed to be a choice of being grumpy without the meds or happy but without the orgasm. I also used to E-stim as well as pump, but on the meds the E-stim sensations just did not feel nice. I read about sounding, a bit scary at first, but in desparation I gave it a go. I bought a single 22fr(7.3mm) Van Buren sound and that was good. the problem being when you get an erection it's not long enough. I now have a set of pratt sounds, long enough to reach the spot when erect. Once fully inserted the erection comes fairly quicky, without viagra, and with a normal JO. technique, a very intense orgasm. No good if you want intercourse but pretty good otherwise.
Not for everyone, but but works for me.

Post Reply

Who is online

Users browsing this forum: No registered users and 1 guest